# SDR ABXA9701531

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45928
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 5643130
- Condition: Corroded
- Location: Ws 759
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING DOUBLER AT STATION 759 CORRODED AT CENTER SPLICE.  REPAIRED IAW ABX REA D857-20452MR AND DC8 SRM 51-1-9.
